Singular H-infinity suboptimal control for a class of two-block interconnected nonlinear systems

M. Dalsmo, W.C.A. Maas

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageUndefined
    Title of host publicationProceedings 35th IEEE Conference on Decision and Control
    Place of PublicationKobe, Japan
    Pages3782-3787
    Number of pages6
    Publication statusPublished - 11 Dec 1996

    Keywords

    • METIS-141720

    Cite this

    Dalsmo, M., & Maas, W. C. A. (1996). Singular H-infinity suboptimal control for a class of two-block interconnected nonlinear systems. In Proceedings 35th IEEE Conference on Decision and Control (pp. 3782-3787). Kobe, Japan.